Last update: Mon Mar 13 02:22:27 MDT 2017
@Article{Aiello:1996:FBA,
author = "William Aiello and Ramarathnam Venkatesan",
title = "Foiling Birthday Attacks in Length-Doubling
Transformations",
journal = j-LECT-NOTES-COMP-SCI,
volume = "1070",
pages = "307--??",
year = "1996",
CODEN = "LNCSD9",
ISSN = "0302-9743 (print), 1611-3349 (electronic)",
ISSN-L = "0302-9743",
bibdate = "Mon Feb 4 12:02:22 MST 2002",
bibsource = "http://link.springer-ny.com/link/service/series/0558/tocs/t1070.htm;
http://www.math.utah.edu/pub/tex/bib/lncs1996a.bib",
URL = "http://link.springer-ny.com/link/service/series/0558/bibs/1070/10700307.htm;
http://link.springer-ny.com/link/service/series/0558/papers/1070/10700307.pdf",
acknowledgement = ack-nhfb,
}